# SDR CALA2025112011370

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 140N266637
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR HANDLE BOX HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED NEW L4 DOOR EXTERIOR HANDLE BOX IAW B757-200 AMM 52-11-13-902-015 SFR NUMBER 2418 REF.138842
